# SDR DALA2024122311952

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 87,606 hours, 21,874 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1036423
- Part serial: 129A0804
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 86,523 hours, 20,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

SHIP 6817 -ATB/PRES/DE- DUE TO CABIN ALT WARNING AND CABIN ALT ABOVE 10K. CREW MANUALLY DEPLOYED OXYGEN MASKS. CORRECTIVE ACTION: FOUND INSULATION BLANKET INGESTED INTO UPPER POSITIVE PRESSURE RELIEF VALVE, R/R POSITIVE PRESSURE RELIEF VALVE, R/R CABIN PRESSURE SELECTOR, R/R BOTH CABIN PRESSURE CONTROLLERS, RPLCD ALL BELLY DRAIN VALVES, C/W SEAL REPAIR AT BOTH B/B DOORS.
